| Model Number |
IPN921609 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "when closing the applier with a clip loaded, the closure system (applier's head) separated, making it impossible to apply the clip.It was impossible to remove the applier from the trocar, so the surgeon had to remove the trocar with the applier still inside and insert a new trocar.The clip remained in the jaws of the applier".No report of patient harm or injury.
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wl facility as part of a (b)(4) pc.Lot in april of 2024 from lot number 06g2361678.The investigation determined that the manufacturing processes adhered to approved specifications, utilizing the correct materials and components.A comprehensive visual and functional inspection was performed to determine the cause of the applier head separation.The investigation revealed that the rivet had dislodged, leading to detachment of the jaws from the outer tube.This misalignment compromised the device's ability to properly load and close the clip, ultimately rendering it nonfunctional.While the exact cause of the misalignment and rivet dislodgement could not be conclusively identified, excessive force during use at the end user's facility is suspected.Notably, all 50 instruments from this lot underwent 100% visual inspection and functional testing prior to shipment, in accordance with standard operating procedures for this product line.Due to these findings, no further actions will be taken in response to this complaint, and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description